# SDR USAA950840

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Ajar
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 1487 - RETURN TO FIELD DUE TO THE AFT CARGO DOOR LIGHT ILLUMINATING.  MAINTENANCE FOUND THE REAR CARGO DOOR AJAR.  VISUAL AND MECHANICAL INSPECTION CHECKS GOOD.  NO DEFECTS OR LIGHT MALFUNCTION NOTED.  (M)
